Read by QxMD icon Read

wheat pill poisoning

Mohammad Humayun, Iqbal Haider, Aliena Badshah, Fazle Subhan
A 15-year-old boy was referred to the hospital from the periphery with a history of ingestion of 5 wheat pills (aluminium phosphide) 5 days back. He had been given a stomach wash in his village hospital prior to referral. On arrival, he was jaundiced and had developed haematuria too, but otherwise appeared well in himself. Four days after admission, his haemoglobin showed a marked drop and he was shifted to intensive care, keeping in mind the high mortality rate associated with aluminium phosphide intoxication...
April 2015: Journal of the College of Physicians and Surgeons—Pakistan: JCPSP
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"